On the notion of L 1 -completeness of a stochastic flow on a manifold.

Gliklikh, Yu.E.; Morozova, L.A.

Abstract and Applied Analysis (2002)

  • Volume: 7, Issue: 12, page 627-635
  • ISSN: 1085-3375

How to cite

top

Gliklikh, Yu.E., and Morozova, L.A.. "On the notion of -completeness of a stochastic flow on a manifold.." Abstract and Applied Analysis 7.12 (2002): 627-635. <http://eudml.org/doc/50259>.

@article{Gliklikh2002,
author = {Gliklikh, Yu.E., Morozova, L.A.},
journal = {Abstract and Applied Analysis},
keywords = {stochastic flow; stochastic completeness; stochastic -completeness; stochastic -completeness},
language = {eng},
number = {12},
pages = {627-635},
publisher = {Hindawi Publishing Corporation, New York},
title = {On the notion of -completeness of a stochastic flow on a manifold.},
url = {http://eudml.org/doc/50259},
volume = {7},
year = {2002},
}

TY - JOUR
AU - Gliklikh, Yu.E.
AU - Morozova, L.A.
TI - On the notion of -completeness of a stochastic flow on a manifold.
JO - Abstract and Applied Analysis
PY - 2002
PB - Hindawi Publishing Corporation, New York
VL - 7
IS - 12
SP - 627
EP - 635
LA - eng
KW - stochastic flow; stochastic completeness; stochastic -completeness; stochastic -completeness
UR - http://eudml.org/doc/50259
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.